Best approximation by Heaviside perceptron networks

Search this Article

Author(s)

    • KAINEN P.
    • Department of Mathematics, Georgetown University
    • KURKOVA V.
    • Institute of Computer Science, Academy of Science of the Czech Republic
    • VOGT A.
    • Department of Mathematics, Georgetown University

Journal

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 13(7), 695-697, 2000-09-01

References:  14

Codes

  • NII Article ID (NAID)
    10008962772
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    OTR
  • ISSN
    08936080
  • Data Source
    CJP 
Page Top